# SDR DLM88100531

- Difficulty date: February 21, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 56,355 hours, 43,524 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY PATH LIGHTING INOP AT 18ED AND 31ED.  RELAMPED ROW 18. CHECKS GOOD.  REPLACED SHORTED WIRE HARNESS ON 31ED. CKS GOOD.
